# SDR UHLA2011100500319

- Difficulty date: October 5, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 18,813 hours, 11,666 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Defective
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR 1R HARD SLIDE REMAIN ENGAGED WHEN BOTH DISARMING LEVERS WERE PLACED IN DISARM POSITION.  REMOVED AND REPLACED FWD SERVICE DOOR EMERGENCY EVACUATION SLIDE MECHANISM IAW EMB 170 MM 52-41-40.
